# SDR UALA2009050401271

- Difficulty date: May 1, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 52,837 hours, 18,575 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Chiller
- Component: Chiller
- Component part number: 3741
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ODOR IN FLT DECK ON TAXI OUT.  FOUND PIN 6 AND PIN 9 (6:DC GROUND, 9: CASE GROUND) HAVE BEEN SWITCHED.  NO OTHER DAMAGE NOTED.  AIR FILTER WAS NOT RECEIVED WITH UNIT.  REPLACED CHILLER.
